I should add that I was on plaquenil from 2000 to 2010, but was taken off, even thought I was maintaining with no vision side effects. Within months was breaking out in hives again due to autoimmune problems. I am now back on the plaquenil - 3 months - I am still having the chronic hives badly. I was just wanting to know if anyone has experienced the same thing. Is there light at the end of the tunnel?
No answers have yet been posted. Add your answer to this question.
- Plaquenil Information for Consumers
- Plaquenil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plaquenil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on plaquenil for about 3 years. At one time, i tried to stop taking it due to money issues. I started experiencing joint pain in my hips. ...
1 answer • 9 Feb 2012
I stopped taking after 3 weeks of hives still getting a few within one week of stopping does it take a while to get out of your system
1 answer • 13 Sep 2012
Synthroid - I was getting hives when I was taking sythroid, so my doctor told me to stop, I stopped?
... taking the medication but I'm still getting a few hives but it's not as intense and not as itchy. Is it normal for hives to continue ...
3 answers • 14 Mar 2014
Plaquenil - I have started having a terrible rash/hives I don't know what is causing it I have been?
... on Plaqunil for about 8 months could it be from that?
1 answer • 24 Jun 2014